# SDR USAA2011021490706

- Difficulty date: February 8, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR CUTOUT LOWER AFT CORNER FITTING AT FR 68, S23L.  REPLACED L2 DOOR CUT OUT LOWER AFT CORNER FITTING AT FR 68, S23L IAW A320 SRM 51-72-11.
